# SDR SWAA2016042151200

- Difficulty date: April 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE RIB CURVED ANGLE CRACKED AT THE VERTICAL FLANGE.  R & R ANGLE IAW SRM & DWG.
